# SDR CALA2014091892246

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 69,217 hours, 7,959 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK LAVATORY EEL AT DOOR 1R, TWO EACH FOUND DAMAGED & INOPERATIVE.  REPLACED TWO EACH LIGHT ASSEMBLY CHARGER & BATTERY.  OPERATIONS CHECKED OK.
